MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number B30140
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a 97" transfer set w/graduated adapter, 1 ext where it was reported there were particles in an infusion bag using pembrolizumab (from foreign distributor servier bulgaria) in a clinical study.Infusion was prepared a 2nd time with new pembro vials, whereby particles were observed again.Infusion was prepared a 3rd time, this time with syringe and needle and no particles observed.Medication involved was pembrolizumab (servier bulgaria) in nacl 0.9% 100 ml infusion.The event occurred during reconstitution of the imp, i.E.Particles were formed upon time of dilution of the concentrated imp pembrolizumab into the saline infusion bag.The device was changed out/replaced with no further problems encountered.There was patient involvement but indirect and patient was not harmed, only delay of therapy and infusion bag with particles was not dispensed nor administered.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
Investigation summary the complaint of particles in an infusion bag on item 011-ch2000s cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.A device history lot review was performed.However, no anomalies, nonconformances were found that might be related with the condition reported by customer.

Brand Name
SPINNING SPIROS¿
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22367863
Report Number9617594-2025-01401
Device Sequence Number15446686
Product Code ONB
UDI-Device Identifier00887709004597
UDI-Public(01)00887709004597(17)291001(10)14160660
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30140
Device Lot Number14160660
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PEMBROLIZUMAB IN NACL 0.9% 100 ML INFUSION
Patient SexUnknown